Year 2017, Volume 38, Issue 4, Pages 11 - 25 2017-12-08

A Note on the Sequence Space b_p^(r,s) (G)
b_p^(r,s) (G) Dizi Uzayı Üzerine Bir Not

Mustafa Cemil BİŞGİN [1]

135 283

In this study, we define the sequence space  derived by the composition of the Binomial matrix and generalized difference(double band) matrix and show that the space  is linearly isomorphic to the space , where . Furthermore, we mention some inclusion relations and give Schauder basis of the space . Moreover, we determine -, - and -duals of the space . Lastly, we characterize some matrix classes related to the space .

MSC: 40C05;40H05;46B45

Bu çalışmada, Binom ve genelleştirilmiş fark(ikili band) matrislerinin kompozisyonu ile türetilen  dizi uzayı tanımlandı ve  uzayının  durumlarında  uzayına lineer olarak izomorfik olduğu gösterildi. Ayrıca, bazı kapsama bağıntılarından bahsedildi ve  uzayının Schauder bazı verildi. Bundan başka,  uzayının -, - ve -dualleri belirlendi. Son olarak,  uzayı ile ilgili bazı matris sınıfları karakterize edildi.

MKS: 40C05;40H05;46B45

  • [1]. Choudhary B., Nanda S. Functional analysis with applications, Wiley, New Delhi,(1989).
  • [2]. Wilansky A. Summability through functional analysis, North-Holland Mathematics Studies, vol. 85. Elsevier, Amsterdam (1984).
  • [3]. Wang C-S., On norlund sequence spaces. Tamkang J. Math., 1978; 9: 269-274.
  • [4]. Ng P-N., Lee P-Y., Cesaro sequence spaces of non-absolute type. Comment. Math. (Prace Mat.), 1978; 20(2): 429-433.
  • [5]. Kızmaz H., On certain sequence spaces. Canad. Math. Bull., 1981; 24(2): 169-176.
  • [6]. Et M., On some difference sequence spaces. Turkish J. Math., 1993; 17: 18-24.
  • [7]. Altay B., Başar, F., Some Euler sequence spaces of non-absolute type. Ukr. Math. J., 2005; 57(1): 1-17.
  • [8]. Altay B., Başar, F., Mursaleen, M., On the Euler sequence spaces which include the spaces l_p and l_∞ I. Inf. Sci., 2006; 176(10): 1450-1462.
  • [9]. Mursaleen M., Başar F., Altay B. On the Euler sequence spaces which include the spaces l_p and l_∞ II. Nonlinear Anal., 2006; 65(3): 707-717.
  • [10]. Altay B., Polat H. On some new Euler difference sequence spaces. Southeast Asian Bull. Math., 2006; 30(2): 209-220.
  • [11]. Polat H., Başar F. Some Euler spaces of difference sequences of order m. Acta Math.Sci. Ser. B, Engl. Ed., 2007; 27B(2): 254-266.
  • [12]. Kara E.E., Başarır M. On compact operators and some Euler B^((m))-difference sequence spaces. J. Math. Anal. Appl., 2011; 379(2): 499-511.
  • [13]. Kirişçi M., Başar F. Some new sequence spaces derived by the domain of generalized difference matrix. Comput. Math. Appl., 2010; 60(5): 1299-1309.
  • [14]. Bişgin M.C. The Binomial sequence spaces of nonabsolute type. J. Inequal. Appl., 2016; 2016:309.
  • [15]. Bişgin M.C. The Binomial sequence spaces which include the spaces l_p and l_∞ and geometric properties. J. Inequal. Appl., 2016; 2016:304.
  • [16]. Jarrah A.M., Malkowsky E., BK-spaces, bases and linear operators. Rend. Circ. Mat. Palermo, 1998; 52(2): 177-191.
  • [17]. Stieglitz M., Tietz H., Matrix Transformationen von Folgenräumen eine ergebnisübersicht. Math. Z., 1977; 154: 1-16.
Subjects Basic Sciences
Journal Section Natural Sciences
Authors

Author: Mustafa Cemil BİŞGİN (Primary Author)

Bibtex @research article { csj363211, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2017}, volume = {38}, pages = {11 - 25}, doi = {10.17776/csj.363211}, title = {A Note on the Sequence Space b\_p\^(r,s) (G)}, key = {cite}, author = {BİŞGİN, Mustafa Cemil} }
APA BİŞGİN, M . (2017). A Note on the Sequence Space b_p^(r,s) (G). Cumhuriyet Science Journal, 38 (4), 11-25. DOI: 10.17776/csj.363211
MLA BİŞGİN, M . "A Note on the Sequence Space b_p^(r,s) (G)". Cumhuriyet Science Journal 38 (2017): 11-25 <http://dergipark.org.tr/csj/issue/32371/363211>
Chicago BİŞGİN, M . "A Note on the Sequence Space b_p^(r,s) (G)". Cumhuriyet Science Journal 38 (2017): 11-25
RIS TY - JOUR T1 - A Note on the Sequence Space b_p^(r,s) (G) AU - Mustafa Cemil BİŞGİN Y1 - 2017 PY - 2017 N1 - doi: 10.17776/csj.363211 DO - 10.17776/csj.363211 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 11 EP - 25 VL - 38 IS - 4 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.363211 UR - https://doi.org/10.17776/csj.363211 Y2 - 2017 ER -
EndNote %0 Cumhuriyet Science Journal A Note on the Sequence Space b_p^(r,s) (G) %A Mustafa Cemil BİŞGİN %T A Note on the Sequence Space b_p^(r,s) (G) %D 2017 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 38 %N 4 %R doi: 10.17776/csj.363211 %U 10.17776/csj.363211
ISNAD BİŞGİN, Mustafa Cemil . "A Note on the Sequence Space b_p^(r,s) (G)". Cumhuriyet Science Journal 38 / 4 (December 2017): 11-25. https://doi.org/10.17776/csj.363211